# SDR F3LA97097

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768133
- Condition: Dented
- Location: Bs 360-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTS BETWEEN BS 360 AND 409.  REMOVED SKIN FROM BS 360 TO 440, STRINGER 19R TO 24R.  FABRICATED AND INSTALLED REPLACEMENT SKIN AND REPAIR IAW EWO 97-0080.  REF WORK ORDER 214932 FUSELAGE 153/7-133 AND SRM.  (M)
